Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Cause and remedy for early morning acidity - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2270 Questions
User :   hello doctor
Doctor :   Hi
Doctor :   Hwo can I help you
User :   I get acidity early in the mornings..around 4 am /6 am when I get up
Doctor :   Ok
Doctor :   are you there
User :   What could be the reason...
Doctor :   Please describe
Doctor :   the condition in detail
Doctor :   to get a better picture
Doctor :   When did it start
Doctor :   do yo ufeel the burning sensation
User :   I sometimes eat outside food and sometimes home food
User :   yes I get burning sensation
User :   and I have to immediately get up
User :   it is unbearable
Doctor :   Ok
User :   I take Rantac tablet and then within 10 mins I feel better
Doctor :   Have yu seen a doctor
User :   yeah once but didn't really help
Doctor :   What did he say or suggest
User :   he suggested this tablet
User :   sometimes I get burps in early morning, even without eating anything
User :   are you there doctor?
Doctor :   yes
Doctor :   since i am chatting with many patient
Doctor :   please bear with us
Doctor :   It seems that you have moved out of the chat window, Please get back if you need any medical advice
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor